Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Recurrence relations for computing with modified divided differences'' [Math. Comp. 33 (1979), no. 148, 1265-1271; MR 80f:65094]


Author: Fred T. Krogh
Journal: Math. Comp. 35 (1980), 1445
MSC: Primary 65Q05; Secondary 65D99
Original Article: Math. Comp. 33 (1979), 1265-1271.
MathSciNet review: 583524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65Q05, 65D99

Retrieve articles in all journals with MSC: 65Q05, 65D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0583524-1
PII: S 0025-5718(1980)0583524-1
Article copyright: © Copyright 1980 American Mathematical Society